# SDR UPS08151885

- Difficulty date: February 29, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 5,853 hours, 3,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53610265204
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR NOSE SECTION LT EXTERNAL FUSELAGE 6 INCH LONG DENT AS MARKED FOUND 3 DENTS ON LEFT LATERAL FUSELAGE SKIN PANEL BETWEEN FR8-10 BELOW Z-1166.4.  REPAIRED DENTS NR 1 AND NR 3 PER EO A300-5330-27788-B, AND EA 300-5330 -01-A1312.  DENT NR 2 FOUND WITHIN LIMITS PER EA 300-5330-01-A1312.
